# SDR SWAA060555

- Difficulty date: February 16, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 56,315 hours, 51,740 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Slat
- Component: Slat
- Component part number: 65C26603
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 L/E SLAT UPPER SKIN, OUTBOARD AFT EDGE DELAMINATED.  REMOVED AND REPLACED SLAT PER MM.
